# SDR SWIA202162095

- Difficulty date: August 28, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECT CRACK IN THE PREVIOUS REPAIR DOUBLER ON THE TRU BAY, RH SIDE, NEXT TO THE ADG STOW PUMP. (MARKED)   (C-CHECK RO 10/30/2021)   REMOVED AND REPLACED CRACKED PREVIOUS REPAIR DOUBLER ON THE RHS TRU BAY  UNDER THE ADG STOW PUMP PER BOMBARDIER REO 670-53-11-509 REV-E, DATED 2018-02-08 AND CRJ700 SRM 51-42-06-001-001 A01. ALL STEPS OF THE REO COMPLIED WITH FOR RHS REPAIR. SEE CONTINUATION CARD FOR FURTHER DETAILS.  / SKYCARD 51-900-1002-SKY COMPLIED WITH.
